Upper and lower integrals

M.D. and Pollard, S. Kennedy

Mathematische Zeitschrift (1935)

  • Volume: 39, page 432-454
  • ISSN: 0025-5874; 1432-1823

How to cite


Kennedy, M.D. and Pollard, S.. "Upper and lower integrals." Mathematische Zeitschrift 39 (1935): 432-454. <http://eudml.org/doc/168557>.

author = {Kennedy, M.D. and Pollard, S.},
journal = {Mathematische Zeitschrift},
pages = {432-454},
title = {Upper and lower integrals},
url = {http://eudml.org/doc/168557},
volume = {39},
year = {1935},

AU - Kennedy, M.D. and Pollard, S.
TI - Upper and lower integrals
JO - Mathematische Zeitschrift
PY - 1935
VL - 39
SP - 432
EP - 454
UR - http://eudml.org/doc/168557
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.